MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number S02019-75
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asbvs0178 showed (b)(4) other similar product complaint(s) from this lot number.The complaints for this lot number (asbvs0178) have been reported from the same complainant.
 
Event or Problem Description
The patient's mother reported that when she opened the miniloc to access her son's port the plastic needle covering was missing and she stabbed herself through her glove.She stated that she had to redo the sterile field and open another needle which was also missing the covering but she was able to place it.This report addresses the first device.

Brand Name
MINILOC SAFETY INFUSION SET 19G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7811510
Report Number3006260740-2018-02211
Device Sequence Number2347871
Product Code FPA
UDI-Device Identifier00801741048708
UDI-Public(01)00801741048708
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS02019-75
Device Lot NumberASBVS0178
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1